I been using this drug for about 6 weeks now and yes it does work but like everyone else it causes lots of sexual problems but my concern and question is does anyone have a problem with your stomach growing bigger and tighter making it look like your pregnant? its very uncomfortable and I have had to cut back on my eating because I feel full all the time. I stopped taking the drug for 2 days and my stomach went back down.
It sounds like it is causing urinary retention as your stomach doing what you described is called Ascites (pr: A site eez) and is fluid retention in the abdominal cavity. It may be causing issues; check out the medication in the drugs identifier: https://www.drugs.com/drug_information.html
- Tamsulosin Information for Consumers
- Tamsulosin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tamsulosin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 1 answer
Benign Prostatic Hyperplasia (BPH) - Hi, My grandpa has a BPH condition, is it ok for him to combine
Posted 21 Jan 2014 • 1 answer
Posted 20 Mar 2016 • 0 answers
Benign Prostatic Hyperplasia (BPH) - Have had a enlarged prostate since I was young with only minor?
Posted 9 Oct 2016 • 1 answer
Posted 2 days 16 hours ago • 0 answers